Manilo, L.G., 1991
 
Citation Manilo, L.G., 1991. New species of the genus Parapercis (Mugiloididae) from the region of the Maldive islands. J. Ichthyol. 31(1):151-155. [ Voprosy Ikhtiologii 30 (6)[1990]: 1016-1019]
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 45026
Language English
Usage not used yet
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17